I was diagnosed with HPV 2 years ago and my wife and I are regularly tested. My Dr prescribed condylox for the warts and it got rid of them quick. Sometimes they try to come back and I use the Rx for them. However, I have noticed small dark brown slightly raised things that look like moles on the shaft and base of the penis. I am also being treated for low testosterone and recieve a testosterone injection every three weeks. It seems these spots become a little more pronounced since. Is this a type of wart or what? The spots are not painful nor do I have any other symptoms. The Rx does not seem to work on them. Sorry about the graphic pictures but I thought it was the best way to show you.
I can't access your pictures. Your description sounds less like warts abd more like cysts or other benign and common and ordinary parts of the penis. You'll need to see a doctor in person for a definitive diagnosis, though.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.